MAUDE Adverse Event Report: MICSAFE MEDICAL GROUP (CHINA) CO., INC. RELI; BLUNT FILL NEEDLE

MICSAFE MEDICAL GROUP (CHINA) CO., INC. RELI; BLUNT FILL NEEDLE
Model Number BFN18G151
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after injecting air and in the propofol vial and withdrawing the drug, a dark flek was visible in the empty vial.
 
Additional Manufacturer Narrative
Corrected data: f7 - updated to indicate this is a supplemental / follow-up report (001).H10: additional narrative from importer: we are moving to close this complaint based on the results of the customer audit of the factory(1), coring testing results completed during the audit(2), and the manufacturer's investigation results(3).A summary of these results is being provided for your information.[1.] customer audit - healthtrust china sourcing team member mr.(b)(6) conducted an on-site audit of the batch records for this batch, and several other batches both thought to be received by the facilities and in current production.He reported that there were no changes made to the raw materials used to make the device, production processes and machines, or staff involved with the manufacture and inspection of the device during and after production.He noted this product is produced largely by automation, and all systems were compliant.The dhr for the inspected lots met the requirements of their documented procedures.[2.] the factory conducted a coring test using a test protocol pre-approved by healthtrust, and was observed by the healthtrust auditor, mr.(b)(6).Fifty (50) pieces of retain samples from the suspect batch (lot#: 191030) were tested, fifty (50) pieces of retain samples from lot#: 190825, and six hundred (650) pieces of lot#: 20201026 which were currently in production.The factory test result specification allows three (3) occurrences of coring per one hundred (100) tested samples.The factory conducted the testing using three hundred (300) test vials and noted one (1) occurrence of coring from the in-process batch (lot#: 20201026).No coring was observed during the testing of the suspect batch (lot#: 191030) or the other myco batch tested (lot#: 190825).There was no evidence of a quality issue with the device from the testing result, and they conclude the one (1) occurrence of coring noted during testing may be caused by a problem with the rubber stopper of the vial.[3.] the manufacturer concluded the reli® blunt fill needle met all material and performance specifications, there was no quality issue with the device, and no corrective action is necessary.The factory test report has been attached to this report.We consider this report closed.
 
Event or Problem Description

Brand Name
RELI
Common Device Name
BLUNT FILL NEEDLE
Manufacturer (Section D)
MICSAFE MEDICAL GROUP (CHINA) CO., INC.
802-805, building 6
no. 1678 jingshajiang rd.
shanghai, shanghai 20033 3
CH  200333
MDR Report Key10680764
Report Number1058382-2020-00002
Device Sequence Number2962347
Product Code GAA
UDI-Device Identifier00386120007205
UDI-Public00386120007205
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
Report Date (Section F) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberBFN18G151
Device Catalogue NumberBFN18G151
Device Lot Number190530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2020
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer09/24/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/14/2020